# SDR 97ZZZX3636

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-107-01) ON TOP AND UNDERSIDE OF UPPER CHORD FLOOR BEAM BS 967, LBL 19 - RBL 45, WL 208.  REPAIRED FLOOR BEAM BS 967 PER SRM 53-00-51.  (X)
